MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 3 BREAST TISSUE EXPANDER WITH SUTURING TABS; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 3 BREAST TISSUE EXPANDER WITH SUTURING TABS; EXPANDER, SKIN, INFLATABLE
Catalog Number 3547315
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); No Code Available (3191)
Date of Event 07/31/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since the lot number provided cannot be verified, no manufacturing record evaluation could be performed.Reason for device explant and/or reoperation: seroma and surgical intervention.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
Medwatch number: mw5088755.It was reported that a female patient underwent an unspecified breast reconstruction with a 650cc mentor cpx 3 breast tissue expander with suturing tabs and experienced postoperative right-sided early onset seroma and left-sided deflation.The seroma needed to be aspirated, and the right-sided tissue expander was removed.The patient reported that the left-sided deflated tissue expander has been implanted for six years, and at the time of this report, mentor has received no information regarding explantation or an expected explantation date.The right-sided explantation date was estimated based on available information, if new information becomes available, a supplemental report will be submitted as applicable.This medwatch report is for the right-sided implant.

Brand Name
MENTOR CPX 3 BREAST TISSUE EXPANDER WITH SUTURING TABS
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9111943
Report Number1645337-2019-19753
Device Sequence Number3762017
Product Code LCJ
UDI-Device Identifier00081317003779
UDI-Public00081317003779
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
K011500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2014
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3547315
Device Lot Number670813
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;